MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSO; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSO; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 103606-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Blister (4537); Skin Infection (4544)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Infection at the insertion site is a known and anticipated potential [tk4.1][mh4.2]adverse effect as described in the eversense user guide, which does not require additional investigation.A review of the device's manufacturing records indicated that the sensor lot met all requirements including sterilization requirements for release.
 
Event or Problem Description
On may 22, 2026, senseonics was made aware of a user's infection at the sensor insertion site.Symptoms included soreness, tenderness, and the formation of blisters that produced purulent discharge.The user attempted to manage the condition by puncturing the blisters with a sterilized needle and expressing the fluid; during this process, the sensor was unintentionally expelled from the arm.Data later showed reduced accuracy prior to the event and cessation of transmission consistent with the sensor's expulsion.Following the incident, symptoms were resolved without medical treatment, and the site healed with normal skin appearance.The user did not initially inform their healthcare provider but later followed up with their endocrinologist, who did not prescribe antibiotics and planned further evaluation.The user declined a replacement sensor and opted to continue using an alternative cgm system.

Brand Name
EVERSENSE SENSO
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu samasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key25537135
Report Number3009862700-2026-02058
Device Sequence Number15870705
Product Code SBA
UDI-Device Identifier00817491024299
UDI-Public817491024299
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number103606-610
Device Catalogue NumberFG-7501-00-301
Device Lot Number01G068S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale